# SDR TC8A96011

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Eng
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE NR 3 AT FL 280, FIRE EXTINGUISHED.  POST FLIGHT NR 3 ENGINE, NO FIRE DAMAGE DETECTED CONTRARY TO COCKPIT WARNING PROCEDURES.  DETERMINED FIRE WARNING CAUSED BY LEAK AT PNEUMATIC DUCT ATTACHING CLAMP.  REMOVED AND REPLACED CLAMP AND DID ENGINE RUN AT POWER.  SYSTEM OPS CHECKED GOOD.  (M)
